Équations aux dérivées partielles
Espaces de Sobolev avec poids et équation scalaire d'Oseen dans  n
[Weighted Sobolev spaces for the steady scalar Oseen equation in n ]
Comptes Rendus. Mathématique, Volume 337 (2003) no. 12, pp. 761-766.

We present existence and uniqueness results for the steady scalar Oseen equation in weighted Sobolev spaces. The weights prescribe the behaviour of functions at infinity. Because of the structure of the fundamental solution, we use anisotropic weights. They are suitable to prove weighted Poincaré inequalities.

On présente ici des résultats d'existence et d'unicité pour l'équation scalaire d'Oseen dans des espaces de Sobolev avec poids. Ces poids contrôlent la croissance et la décroissance des fonctions à l'infini. La structure de la solution fondamentale nous amène à considérer des poids de types anisotropiques. Ce choix est également approprié pour obtenir des inégalités de type Poincaré.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.09.038
Amrouche, Chérif 1; Razafison, Ulrich 1

1 Laboratoire de mathématiques appliquées, Université de Pau et des Pays de l'Adour, avenue de l'Université, 64000 Pau, France
@article{CRMATH_2003__337_12_761_0,
     author = {Amrouche, Ch\'erif and Razafison, Ulrich},
     title = {Espaces de {Sobolev} avec poids et \'equation scalaire {d'Oseen} dans~$ \mathbb{R}^{n}$},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {761--766},
     publisher = {Elsevier},
     volume = {337},
     number = {12},
     year = {2003},
     doi = {10.1016/j.crma.2003.09.038},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.09.038/}
}
TY  - JOUR
AU  - Amrouche, Chérif
AU  - Razafison, Ulrich
TI  - Espaces de Sobolev avec poids et équation scalaire d'Oseen dans $ \mathbb{R}^{n}$
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 761
EP  - 766
VL  - 337
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.09.038/
DO  - 10.1016/j.crma.2003.09.038
LA  - fr
ID  - CRMATH_2003__337_12_761_0
ER  - 
%0 Journal Article
%A Amrouche, Chérif
%A Razafison, Ulrich
%T Espaces de Sobolev avec poids et équation scalaire d'Oseen dans $ \mathbb{R}^{n}$
%J Comptes Rendus. Mathématique
%D 2003
%P 761-766
%V 337
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.09.038/
%R 10.1016/j.crma.2003.09.038
%G fr
%F CRMATH_2003__337_12_761_0
Amrouche, Chérif; Razafison, Ulrich. Espaces de Sobolev avec poids et équation scalaire d'Oseen dans $ \mathbb{R}^{n}$. Comptes Rendus. Mathématique, Volume 337 (2003) no. 12, pp. 761-766. doi : 10.1016/j.crma.2003.09.038. http://www.numdam.org/articles/10.1016/j.crma.2003.09.038/

[1] Amrouche, C.; Girault, V.; Giroire, J. Weighted Sobolev spaces for Laplace's equation in n , J. Math. Pures Appl., Volume 73 (1994), pp. 579-606

[2] Farwig, R. A variational approach in weighted Sobolev Spaces to the operator −Δ+/∂x1 in exteriors domains of 3 , Math. Z., Volume 210 (1992), pp. 449-464

[3] Farwig, R. The stationary Navier–Stokes equations in 3D-exterior domain, Lecture Notes Numer. Appl. Anal., 16, 1998, pp. 53-115

[4] Galdi, G.P. An Introduction to the Mathematical Study of Navier–Stokes Equations, Vol. 1, Springer-Verlag, 1994

[5] Hardy, G.H.; Littlewood, J.E.; Polya, G. Inequalities, Cambridge University Press, Cambridge, 1959

[6] Kračmar, S.; Novotný, A.; Pokorný, M. Estimates of Oseen kernels in weighted Lp spaces, J. Math. Soc. Japan, Volume 53 (2001) no. 1, pp. 59-111

[7] Kufner, A. Weighted Sobolev Spaces, Wiley, Chichester, 1985

Cited by Sources: